Browsing by Author Galloway, G.J.
Showing results 1 to 3 of 3
Issue Date | Title | Author(s) | Citation |
---|---|---|---|
May-2003 | Non-existence of black holes in certain Λ < 0 spacetimes | Galloway, G.J.; Surya, Sumati; Woolgar, E. | Classical and Quantum Gravity, 2003, Vol.20, p.1635-1648 |
2003 | On the geometry and mass of static, asymptotically ads spacetimes, and the uniqueness of the ads soliton | Galloway, G.J.; Surya, Sumati; Woolgar, E. | Communications in Mathematical Physics,, 2003, Voll.241, Issue 1, p. 1-25 |
Mar-2002 | Uniqueness theorem for the anti-de sitter soliton | Galloway, G.J.; Surya, Sumati; Woolgar, E. | Physical Review Letters, 2002, vol.88, Issue 10, id. 101102 |